Universal approximations of certain functionals in Banach spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 135-136
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a27,
author = {P\v{r}ikryl, P.},
title = {Universal approximations of certain functionals in {Banach} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {135--136},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0407574},
zbl = {0315.41038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a27/}
}
Přikryl, P. Universal approximations of certain functionals in Banach spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 135-136. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a27/